# SDR IPXA2M71689

- Difficulty date: February 2, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 59,618 hours, 11,530 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: ARC0293511
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING T/E T-CAP CORRODED AT FASTENER HOLE JUST FWD OF INBD AILERON ACCESS PANEL 541JB.  GAINED ACCESS, REMOVED CORROSION, FABRICATED AND INSTALLED REPAIR IAW SRM 57-00-00, FIG 207, SHEET 7, RESTORED AREA.
